# SDR UPS06846076

- Difficulty date: January 6, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 61,722 hours, 22,380 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar Cap
- Part number: 5644011501
- Condition: Cracked
- Location: Fs 857 Rbl12-47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT W/W FWD BULKHEAD STA 857 PRESSURE WEB LOWER ATTACH ANGLE CRACKED FROM RBL 24-33.  REMOVED PRESS PANEL AND CUT OUT CRACKED AREA IAW SRM 51-1-21, AND 51-1-20D.  FABRICATED AND INSTALLED -15 SPAR SECTION, -3, -5, AND -15 FILLERS, AND -14 STRAP IAW SRM 53-02-05 FIG 16, 53-2-5 FIG 6, 51-3-0, AND SRM 51-1-20D AT STA 857 RBL 12.66 - RBL 47.
